| Catalog Number |
367886 |
| Medical Device Problem Code |
Improper Chemical Reaction (2952)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/17/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
E1: initial reporter phone #: (b)(6).E1: initial reporter facility name: (b)(6).A device evaluation is anticipated but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.
Event or Problem Description
Report 3 of 3: it was reported after using bd vacutainer® lithium heparinn (lh) 95 usp units blood collection tubes, 69% of samples analyzed contained fibrin.No adverse impact was reported regarding the patient or user.
Additional Manufacturer Narrative
Investigation summary: bd received 17 photos for investigation.The photos were evaluated and fibrin could not be observed in the photos provided.The photos showing the spun sample appear to be a normal processed heparinized samples with clear plasma, buffy coat, and red cell layers.The buffy coat may have been interpreted as fibrin.Complaints for sample quality are under statistical control for the month of october 2025.At this time, further testing is not indicated.Based on a review of the device history record for the incident lot, all product specifications and requirements for lot release were met.This complaint has not been confirmed for the indicated failure mode: fibrin.Complaints received for this device and reported condition will continue to be tracked and trended.Information will be captured on trend reports and monitored.Our business team regularly reviews the collected data for the identification of emerging trends.Bd quality will continue to monitor sample quality complaints.
Event or Problem Description
Report 3 of 3.It was reported after using bd vacutainer® lithium heparinn (lh) 95 usp units blood collection tubes, 69% of samples analyzed contained fibrin.No adverse impact was reported regarding the patient or user.